# SDR AALA202105119002

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 33,537 hours, 13,643 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101054
- Part serial: 16703
- Condition: Noisy
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT NOTICED FAINT DIRTY SOCK, BURNING RUBBER ODOR IN FIRST CLASS GALLEY AT CRUISE. ACCOMPLISHED JOB CARD 08L00021001. EXCESSIVE NOISE AND VIBRATION FROM EQUIPMENT COOLING NORMAL SUPPLY FAN M1322. REPLACED FAN PER AMM 21-27-02.
